General boundary conditions for Markov processes with a countable set of states
Doklady Akademii Nauk, Tome 172 (1967) no. 2, pp. 258-261
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_2_a1,
author = {E. B. Dynkin},
title = {General boundary conditions for {Markov} processes with a countable set of states},
journal = {Doklady Akademii Nauk},
pages = {258--261},
year = {1967},
volume = {172},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_2_a1/}
}
E. B. Dynkin. General boundary conditions for Markov processes with a countable set of states. Doklady Akademii Nauk, Tome 172 (1967) no. 2, pp. 258-261. http://geodesic.mathdoc.fr/item/DAN_1967_172_2_a1/